# SDR SWIA2025072301

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000798
- Aircraft time: 13,097 hours, 8,755 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Condition: Bent
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GROUND SPOILER FAIL EICAS MESSAGE RECEIVED.  RAN QRH, VIEWED STATUS PAGE, & DETERMINED THAT A SPOILER ON LT WING POSSIBLY STUCK UP, AS INDICATED BY STATUS PAGE.  NOTED MORE RT AILERON REQUIRED ON TAKEOFF THAN NORMAL FOR RT CROSSWIND.   (FLIGHT 5879) AIRPORT OPERATIONS REPORTED TIRE PIECES WERE FOUND ON RUNWAY OF DEPARTURE INDICATING TIRE WAS DAMAGED ON TAKEOFF. ON ARRIVAL  FOUND LT WING OTBD GROUND SPOILER TO BE SHOWING IN DEPLOYED POSITION ON EICAS BUT WAS VERIFIED TO BE PHYSICALLY DOWN & SECURED, PERFORMED MANUAL DEPLOY TEST OF SPOILER SYS IAW AMM 27-60-00 & FOUND ALL SPOILERS FUNCTIONING AS COMMANDED, THROUGHOUT ENTIRE SPOILER SYS TEST VERIFIED GROUND SPOILER TO SHOW DEPLOYED DURING ALL PHASES OF TEST. INSPECTED INSIDE LT WING FLAP COVE & FOUND PARTS OF THE TIRE HAD IMPACTED FIRE EXTINGUISHER DISCHARGE TUBE CAUSING DAMAGE TO TUBE & MOVING TUBE TO INCORRECT POSITION.  PROPER ROUTING OF THE DAMAGED DISCHARGE LINE ATTACHES TO THE LT OTBD GROUND SPOILER SENSOR BRACKET WHICH WAS FOUND TO HAVE BEEN MOVED TO FULL END OF TRAVEL WHEN TUBE CONTACTED, ADJUSTED BRACKET FOR CLEARANCE OF SENSOR.
